# SDR DHL2007740554

- Difficulty date: June 14, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB UPPER SKIN HAS 2 DENTS, LSTAB STA 41.5.  REMOVED PANEL 9113 TO GAIN ACCESS IAW B727 SRM 51-30-2, CUT OUT DAMAGED AREA (DIM 33/4" BY 13/4"), FABRICATED REPAIR DOUBLER FROM 2024T3 .050" PO NR 9005049 (DIM 9 1/4" BY 4.5") IAW B727 SRM 55-20-3 FIG 1 AND 55-10-2 FIG 1.  TREATED AND PRIMED REPAIR DOUBLER IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT LT STAB UPPER SKIN IAW B727 SRM 51-30-2 AND 55-20-3 FIG 1 AND REINSTALLED PANEL 9113 IAW B727 SRM 51-30-2.
